A 28-year-old female asked:
have had light brownish/white discharge. i am 4 days before my period but have had it for a week. only happens every now and then. is this normal?
1 doctor answer • 2 doctors weighed in
Family Medicine 58 years experience
Need more info: This can be a normal event but there are a few not so normal things that have to be looked for. Get a gyn exam.
A 29-year-old female asked:
I changed my pill, took the new pill 5 days after period.On the 4th tablet had my period again.Now, experiencing white discharge & waiting for nxperiod.?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 14 years experience
At risk.: If you are saying that you started a new pack 5 days after your period had stopped, then it is very possible that you started the new pack in the middle of your current cycle. This would make your period irregular and not line up with the packs anymore for a cycle or two. You are at risk of becoming pregnant, and probably ovulated. The pills are not effective this month as a result.
Last updated Jan 16, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.